|hiv & pregnant women
Feb 20, 2002
what are the side effects to antiretroviral drugs for pregnant women
| Response from Dr. Henry
The side effects of antiretroviral therapy in pregnant women are similar to other patient populations (for discussion of particular drugs see the body discussion on specific drugs). Pregnant patients may experience more nausea/vomiting than other populations and may have a slightly higher rate of liver problems. The ACTG is conducting a study to carefully look at side effects of antiretroviral therapy in pregnant women with a focus on metabolic issues. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Headache After Unprotected Anal Sex Worried I Have HIV
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Rash After Rubbing Stripper Worried I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.